# SDR UALA2011090704856

- Difficulty date: September 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 63,462 hours, 9,106 cycles
- Engine: Pwa PW40903
- Engine time: 57,759 hours, 8,619 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG ECM MONITORING SHOWING INCREASED OIL CONSUMPTION.  REFER TO FIM 71-05 TASK 830 AND PERFORM ENGINE CHECK NR 7-OIL LEAKS PER FIM 71-08 TASK 819 PAYING PARTICULAR ATTENTION TO RECENT DISTURBED COMPONENTS:  OIL TANK & LINES (REMOVED FOR AIR SHIP), ANGLE GRBX (REPLACED AT LAST SHOP VISIT).  ALSO CHECK OIL FILTER HOUSING & AIR OIL COOLER WHICH HAVE BEEN FOUND LEAKING ON OTHER PW4077-90 ENGINES.  ACP ALL OF TASK 819 IN THE FIM AND COMPLETED UP TO PARA B (4) ON TASK 830 OF FIM PER SAMC ENG CONTROLLER NEXT STEP TO ACP PARA B (6) OF TASK 830.  DRAINED GEARBOX, APPROX 1. 5 QTS, ACPD HIGH PWR RUN WITH DRAIN TUBES BAGGED. NO SIGNS OF LEAKAGE NOTED.
